Kernel density estimation: the general case
AbstractLet p(Â·) be a density with respect to a [sigma]-finite measure [nu] on , where . In this note, we propose a general class of kernel estimates for p(Â·). It is shown that our results on strong consistency and asymptotic normality include the classical results for continuous densities on and extend some results of kernel estimators for discrete distributions.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 55 (2001)
Issue (Month): 2 (November)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- G. Atuncar & C. Dorea & C. Gonçalves, 2008. "Strong consistency of Kernel density estimates for Markov chains failure rates," Statistical Inference for Stochastic Processes, Springer, vol. 11(1), pages 1-10, February.
- Viviane Campos & Chang Dorea, 2005. "Kernel estimation for stationary density of Markov chains with general state space," Annals of the Institute of Statistical Mathematics, Springer, vol. 57(3), pages 443-453, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.